PEP 3:30 late
Jul 12, 2013
I've Being taking pep in a regular basis (7:00 and 19:00), but today (Day 21) I woke up a little late and I took it 10:30. I'm taking (AZT/3TC) and TDF.
I've started taking 17 hours after exposition.
Should I be worried and/or stop taking it?
Response from Dr. Young
Hi and thanks for posting your question about PEP adherence.
You started your regimen well within the 72 hour window of opportunity. A single late dose isn't a problem.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fingering Stripper Safe?
- Floaters After Mutual Masturbation Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.